# SDR FDEA201211013809

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Bs 324
- Part time: 38,569 hours, 13,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 324 RBL 40-62 FLOORBEAM UPPER TEE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TEE TO BE OUT OT LIMITS IAW SRM 53-10-08, FIG 101, DETAIL XI.  R & R TEE IAW SRM 51-40-02, MAJOR REPAIR.
